# SDR SWAA2020050441111

- Difficulty date: April 10, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT SHEAR TIE AT STA 312 +8' AND 1' ABOVE STR 22L AT WL 155 HAS CORROSION AT LOWER FASTENER / REMOVED CORROSION FROM SHEAR TIE AT LOWER FASTENER AREA IN E+E COMPARTMENT AT STA 312+8' AND 1' ABOVE STR 22L WL 155. ORIGINAL THICKNESS .063'; LOSS .008'; REMAINING .055'. OUT OF LIMITS IAW SRM 53-10-15-1A-1 FIG 108. REMOVED AND REPLACED SHEAR TIE P/N 141A8240-26 IAW BOEING DWG 142A3210 REV C; BOEING DWG 141A8240 REV:- AND SRM 51-40-02-0G-0. APPLIED CIC TO AREA IAW AMM 51-21-91-620-802.
